Hi there and welcome to the forum...
So you were prescribed Cymbalta AND Gabapentin for migraines and depression? And you say the depression was as a result of the migraines? What is wrong with your doctor?!
Tackle the root cause. A mild opiate would have been a miracle for you without going through this hell.
Are you still on the Gabapentin? I ask as the withdrawal can bring a depression of its own.
Regarding the anxiety, if you didn't have it before, taking an SNRI would have increased the norepinephrine - the precursor to adrenaline - and if you weren't suffering bad anxiety, then it will have put it out of balance. Doctors forget that it is an IMBALANCE that causes the symptoms NOT a lack of... serotonin, dopamine, adrenaline....
Nothing strange about getting withdrawal symptoms from this length of time. I was only on the damn stuff for 10 weeks and I went through hell. One of our late members, Gail (God rest her soul), was half this time and was worse than me!! Make no mistake, these drugs can be horrific.
Look forward to hearing from you - and as Hat said, get yourself a copy of the eBook...
Thanks for your reply, invalidusername!
To clarify the info I gave- I had been diagnosed with migraines for about 20 years, and they were manageable until last year, when they become intolerable + frequent (almost daily). I think a combo of that + the pandemic resulted in a pretty severe depression, so my doc thought trying Cymbalta for a short while would be good, as she said it could help with both migraine and depression. I'll also note that I had already tried all the migraine meds with none of them helping at all. Having never felt that bad (mentally) before, I thought....why not? The gabapentin was added to help with the nerve pain aspect of the migraines- I take what they say is a small dose daily (600mg) of the gabapentin.
After a year of many scans and tests, I have a new diagnosis of "cervicogenical headache" from a neck injury in a car accident ~20 year ago, so am starting a new course of treatment for that (PT). Based on what the specialists and readings have said, this new diagnosis makes a lot more sense to me.
I have not yet started tapering off the gabapentin yet, as I thought it best to wait until I was done tapering off the Cymbalta. It sounds like you are saying stopping gabapentin will also be an interesting experience? Gah!
Sorry you experienced terrible symptoms as well, in addition to your late friend Gail.
I'll be reading through the Ebook today + thanks for your thoughts! Sorry for all the details, but wanted to make sure I was getting the story out there straight =)